# SDR UALA2012030501335

- Difficulty date: March 3, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 42,919 hours, 17,152 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER & RIVET BUCKTAILS CORRODED BETWEEN FRAME 30-34 AT STRINGER 42R.  MAJOR REPAIR ACCOMPLISHED.  RMV'D RIVETS & RMV'D CORROSION TO STRINGER.  FOUND MATERIAL LOSS OUT OF LIMITS OF SRM.  ACP NDT FOR CRACKS REF PEMCO EA PT 19-53-003 & ECRA 5320-02054.  REMOVED EXISTING JOINT ANGLE NEAR FRAME 34.  FABRICATED & INSTALLED EXTENDED JOINT ANGLE REF EA & ECRA TO CAPTURE DAMAGED STRINGER SECTION.
